# SDR A6WA201240004

- Difficulty date: December 31, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 18,043 hours, 17,840 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE, AT 25,000 FT AND 300 KNTS, ADC 2 FAILED.  R & R ADC NR2 IAW AMM 34-13-01, OPS CK AND LEAK CK GOOD AT THIS TIME.
